Jump to content

Medication for body distortion & visuals?


Recommended Posts

I'm just curious to know more about keppra & lamictal...I heard anti seizure meds could be a goer..

I'm still in Brazil ATM..and have only experienced a mild healing and reduction in symptom severity so am just looking at my options for wen I get back..although I still have a couple more months here

Link to comment
Share on other sites

Hey Missjess, hope you're enjoying Brazil!

Keppra/Levetiracetam is indeed worth a shot, as some have had success with this. Same goes for Lamictal/Lamotrigine, however it seems to me that its efficacy is to a lesser extent.
 

I would suggest you try Naloxone; currently it is the most efficacious treatment for dissociation from what I've been able to find. It does require intravenous injection, but could also be done intramuscularly at home.

Best,

odisa

Link to comment
Share on other sites

Hey Missjess, hope you're enjoying Brazil!

Keppra/Levetiracetam is indeed worth a shot, as some have had success with this. Same goes for Lamictal/Lamotrigine, however it seems to me that its efficacy is to a lesser extent.

 

I would suggest you try Naloxone; currently it is the most efficacious treatment for dissociation from what I've been able to find. It does require intravenous injection, but could also be done intramuscularly at home.

Best,

odisa

It's ok I guess..,I've had some success with this healer over here for my hppd but I haven't noticed any further improvement this past week...

What does keppra and lamictal do ? I'm not sure I can take naloxone as I had a horrible reaction to jdtic and many drugs/supplements for that matter..

Link to comment
Share on other sites

I'm glad to hear that you've at least had some success. I could also see changes in your typing. Try and build on this, even if the changes were minor. I hope you continue to receive benefits from this healer. If you don't mind, you should message me as I'm intrigued as to just what this healer has done; unless you don't mind sharing openly, I just don't want to derail the thread.

Link to comment
Share on other sites

Odisa,

Arent you in keppra currently? I took lamotrigine for 3 months at 200mg but did nothing.

Nope, I haven't used Keppra in over 8 months I think.

 

It's ok I guess..,I've had some success with this healer over here for my hppd but I haven't noticed any further improvement this past week...

What does keppra and lamictal do ? I'm not sure I can take naloxone as I had a horrible reaction to jdtic and many drugs/supplements for that matter..

Hmm well I hope at the very least that you're enjoying yourself :)

 

Keppra/Levetiracetam works as described here.

 

Lamotrigine, on the other hand, works as a sodium channel blocker, aside from inhibiting calcium channels. This action is thought to be responsible for its ability to reduce glutamate release. The latter is hypothesized to help depersonalization, due to the observation that administration of the NMDA antagonist Ketamine causes acute elevation of glutamate release, which theoretically would agonize all glutamatergic receptors but the NMDAR, and the glutamate elevation is believed to be responsible for dissociation.

 

I still find this theory strikingly odd; it totally ignores the fact that NMDARs are also highly important for learning, memory, perception, emotion, etc. If indeed, as this theory says, dissociation is caused by elevated glutamate levels agonizing glutamatergic receptors other than the NMDAR, then I'd think adding the NMDAR co-agonist D-serine would enable the NMDAR to use up this excess glutamate, thus reducing the agonism at other glutmatergic receptors. Unless it is of course caused by NMDAR antagonism (which I think is far more likely), in which case this may not suffice to activate the receptor, and may require co-administration of a NMDAR full agonist. This, of course, is not considering the possibility of excitotoxicity, which could be prevented in various ways.

That said, if you want to try it, I don't see why not. If you don't see any improvements after a few weeks, then just stop (of course discuss it with your doctor before quitting any medication).

As for Naloxone; refer to the link odysseus posted. I also question whether what you had was indeed JDTic; if I recall collectly, every person who has tried it, has gotten it from the same source and has had more or less the same reaction. Either way, I would not let it discourage you from trying Naloxone if you have access to it.

Link to comment
Share on other sites

Nope, I haven't used Keppra in over 8 months I think.

 

Hmm well I hope at the very least that you're enjoying yourself :)

 

Keppra/Levetiracetam works as described here.

 

Lamotrigine, on the other hand, works as a sodium channel blocker, aside from inhibiting calcium channels. This action is thought to be responsible for its ability to reduce glutamate release. The latter is hypothesized to help depersonalization, due to the observation that administration of the NMDA antagonist Ketamine causes acute elevation of glutamate release, which theoretically would agonize all glutamatergic receptors but the NMDAR, and the glutamate elevation is believed to be responsible for dissociation.

 

I still find this theory strikingly odd; it totally ignores the fact that NMDARs are also highly important for learning, memory, perception, emotion, etc. If indeed, as this theory says, dissociation is caused by elevated glutamate levels agonizing glutamatergic receptors other than the NMDAR, then I'd think adding the NMDAR co-agonist D-serine would enable the NMDAR to use up this excess glutamate, thus reducing the agonism at other glutmatergic receptors. Unless it is of course caused by NMDAR antagonism (which I think is far more likely), in which case this may not suffice to activate the receptor, and may require co-administration of a NMDAR full agonist. This, of course, is not considering the possibility of excitotoxicity, which could be prevented in various ways.

That said, if you want to try it, I don't see why not. If you don't see any improvements after a few weeks, then just stop (of course discuss it with your doctor before quitting any medication).

As for Naloxone; refer to the link odysseus posted. I also question whether what you had was indeed JDTic; if I recall collectly, every person who has tried it, has gotten it from the same source and has had more or less the same reaction. Either way, I would not let it discourage you from trying Naloxone if you have access to it.

Well I have been conversing with solveig...she takes lamictal and she had the exact same hppd symptoms as me from using Iboga...lamictal has worked for her, she couldn't sense her arms when she moved them and felt as tho things were mushed together and fading out. If I'm not completely healed when I return I will try lamictal I think...my dp is worse aswel in this hppd nightmare. I tried NMDA agonist but it made me much worse...I took sarcosine, that was a big no no. Also glycine, piracetam I won't be touching them again. It seems Iboga does something to glutamate or so I think...

I got jdtic from medchem, my friend used it and he took heapee and he felt nothing. I took it and I think coz of my sensitive fuked up brain I reacted badly once again..

I would like to find the mechanism of action for keppra, if it does similar thing as lamictal...

Thnx for ur help :)

  • Upvote 1
Link to comment
Share on other sites

I'm glad to hear that you've at least had some success. I could also see changes in your typing. Try and build on this, even if the changes were minor. I hope you continue to receive benefits from this healer. If you don't mind, you should message me as I'm intrigued as to just what this healer has done; unless you don't mind sharing openly, I just don't want to derail the thread.

I will pm you :)

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.